Been taking for 5 years and just developed new symptoms
What sort of symptoms are you experiencing?
These are the gastrointestinal side effects to be expected while taking lisinopril.
Gastrointestinal side effects have included diarrhea (4%), nausea (3%), and vomiting (1%). Taste disturbances and constipation are reported in less than 1% of patients. Acute pancreatitis has been associated with lisinopril.
In the past I have taken this drug and not ever noticed this kind of problem but I think it's important unless you are otherwise told not to that with this and all other medications that if you put a piece of toast or just a snack that it can prevent something like this from happening but if this is a problem for you despite trying a small snack then this may be somethng that you need to discuss with the prescribing doctor, there are many alternatives but it may just be a passing thing. best wishes, Caringsonbj (Billy)
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2009 • 1 answer
Gastrointestinal Disorders - Diagnosed with mild gastritis don't know what this means anyway if you?
Posted 5 Jul 2011 • 3 answers
Posted 11 Jul 2011 • 5 answers
Posted 6 Sep 2013 • 1 answer
Polyethylene Glycol 3350 - Mother of 5 year old child with Autism and gastrointestinal issues due to
Posted 5 Aug 2015 • 0 answers